MathSciNet Relay Station
MathSciNet bibliographic data
MR1744782 (2001f:60016) 60E07 (47D07 60G52 60J35)
Kolokoltsov, Vassili Symmetric stable laws and stable-like jump-diffusions. Proc. London Math. Soc. (3) 80 (2000), no. 3, 725–768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement